# SDR A6WA2017050244969

- Difficulty date: April 15, 2017
- Submitted: May 2, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 60035031
- Condition: Corroded
- Location: Bs 559-564
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT BS 559+102 TO 564, LBL 27.     REPLACED THE FLOOR SUPPORT IAW SRM 53-00-43, REPAIR 2.
